MAUDE Adverse Event Report: DUR OPT LPW POLY INS 28/48,50; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS

DUR OPT LPW POLY INS 28/48,50; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 1599-23-048
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument has pe wear.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a worldwide complaint database search found no additional related reports against the provided product code/lot number combination.Based on the inability to find any additional related reports against the provided product code/lot number combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
DUR OPT LPW POLY INS 28/48,50
Common Device Name
DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
MDR Report Key12554594
Report Number1818910-2021-21571
Device Sequence Number3990415
Product Code LZO
UDI-Device Identifier10603295065647
UDI-Public10603295065647
Combination Product (Y/N)N
Initial Reporter CountrySI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1599-23-048
Device Catalogue Number159923048
Device Lot NumberXVL-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1